# SDR HEEA061544

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- System (JASC): 6300 · Main Rotor Drive System
- Part: Link Assembly
- Part number: 406010426101
- Condition: Worn
- Location: Main Rotor
- Part time: 2,475 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINK ASSEMBLY WORN. SERIAL NUMBERS REMOVED ARE AFS-1315 AND AFS-1344. REPLACEMENT PART SERIAL NUMBERS ARE AFS-1926 AND AFS-1940.
